Submit a question to our community and get an answer from real people.
Submit

I have HBP. both feet are swollen, I can barely put pressure on them & they hurt to touch, especially the tops of my feet.

I have been on meds for several months now. I try to elevate my legs as much as possible.

Report as

Are you overweight? If so, you reeeaaally need to work on losing some weight. The sort of swelling you're describing is severe... swelling to the point of pain when you touch your feet is NOT good.
If your doctor isn't already aware of the swelling, contact him/her ASAP! Swelling in your feet & ankles can be symptomatic of congestive heart failure.
When you see your doctor (SOON!), ask to be tested for diabetes, if you haven't been already. If you do have diabetes, the swelling could be from that. Or, the swelling could be a side effect of the BP meds., or...
You REALLY need to be discussing this with your doctor, so... call your doctor... NOW. You should at least be able to speak with your doc's nurse or assistant over the phone, they can tell you what you need to do next.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

If you are on medication and the feet are still swollen, then you can try raising your feet high, exercise them to help blood flow and wear support stockings. You can contact the doctor is there is no change and you are still feeling pain.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
overtaker

Look up homeopathy. It will cure your problem,... unlike the meds you're taking now.
I suggest you see a homeopathic doctor so he/she can find you the perfect remedy to help you. :)
i hope you feel better soon 8)

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer